Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On ayurvedic medication for body heat and acidity. Get heat boil immediately after stopping medicines. Suggestions ?

Hello, My age is 25 and iam on ayurvedic medication for body heat and acidity, till the time i take ayurvedic medicine my face is clean free of pimples but the moment is stop it, i get heat boils on my face, i have also been taking blood purifier syrup but i cannot continue ayurvedic medicine life long.... Please suggest me something that will help me to keep my face clean even if i discontinue the me :(
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having acne vulgaris and impetigo.

You are having acidity and feeling of heat in the body.

You are taking ayurvedic medicines, which give little improvement.

I think ,you should stop ayurvedic medicines and take allopathic drugs which will improve and control the disease.

Doxycycline,minocycline or azithromycine for long time inappropriate dose will improve the lesions.

Immunobusters may be taken to improve immunity as you are having imoetigo off and on.

Whenever you have impetigo, take a short course of a tibiotics.

Avoid worries and stress.

Avoid oil,ghee and spicy food.

You may be improved .

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor